# SDR LR7A2009090900102

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 743
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5313, FOUND AFT FUSELAGE INTERIOR RIB CRACKED AT FS 743, WL 145, RBL 66.   REPAIRED BY FABRICATING AND REPLACING RIB IAW SRM SMP583 51-60 & 51-70.
